Progress of Digestive Endoscopy
Online ISSN : 2187-4999
Print ISSN : 1348-9844
ISSN-L : 1348-9844
症例
サプリメント内服により食道潰瘍を生じた1例
太田 一樹, 三好 由里子, 横須賀 路子, 平井 三鈴, 橋本 周太郎, 小島 拓人, 宮本 彰俊, 林 康博, 小林 修, 黒田 博之, 渡辺 純夫
著者情報
キーワード: 食道潰瘍, サプリメント
ジャーナル フリー

2014 年 84 巻 1 号 p. 66-67

詳細
抄録
A 37-year-old male visited a nearby medical clinic with a history of recurrent vomiting after taking a commercial calcium supplement (calcium tablets) and drinking water. Since fiberoptic laryngoscopy revealed no abnormalities, the patient was referred to our hospital for further examination. Emergency endoscopy revealed a supplement-like white substance incarcerated in the upper esophagus. We crushed it with forceps, followed by washing. A proton pump inhibitor (PPI) and alginic acid were prescribed. At the second endoscopy performed on June, 2013, transnasal endoscopy was needed and insertion of the endoscope was found to be difficult due to ulceration and stenosis of the upper esophagus. When we performed the third endoscopy on June, there was no improvement in the stenosis and the ulceration was cicatrized, and minor bleeding was caused by the transnasal endoscope insertion. The patient was prescribed oral PPI therapy for the following month. The subjective symptoms disappeared and food intake became possible. Recently, a large number of subjects have begun to take a variety of supplements available in the market, and various types of complications related to the use of these supplements have been reported. We report this rare case of esophageal ulceration/cicatricial stenosis caused by oral administration of a commercial calcium supplement, with a discussion of the relevant literature.
Fullsize Image
著者関連情報
© 2014 一般社団法人 日本消化器内視鏡学会 関東支部
前の記事 次の記事
feedback
Top